# SDR SWIA202408190017

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 40,830 hours, 36,606 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF PRESSURE BULKHEAD @ FS621.00 JUST OUTBOARD OF LBL 36.20 AND INLINE WITH STRINGER 14R, CLIP/ANGLE CRACKED.   (FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
